Publication:
A new subclass of the meromorphic harmonic starlike functions

Thumbnail Image

Organizational Units

Authors

Öztürk, Metin

Authors

Bostancı, Hakan

Advisor

Language

Publisher:

Pergamon-Elsevier Science

Journal Title

Journal ISSN

Volume Title

Abstract

In this work, we introduce a new class of meromorphic harmonic starlike functions exterior to the unit disc (U) over tilde = {z : vertical bar z vertical bar > 1}. We obtain coefficient inequalities and a distortion theorem. In addition, we investigate some properties of this class.

Description

Source:

Keywords:

Keywords

Harmonic, Meromorphic, Univalent, Starlike, Mathematics, Harmonic analysis, Distortion theorems, Starlike functions, Unit disc, Harmonic functions

Citation

Bostancı, H. ve Öztürk, M. (2010). "A new subclass of the meromorphic harmonic starlike functions". Applied Mathematics Letters, 23(9), 1027-1032.

Endorsement

Review

Supplemented By

Referenced By

0

Views

0

Downloads